It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
>>>>> I have a rashy red group of spots
Birthmarks - pigmented
Measles, koplik spots - close-up
Mongolian blue spots
on my penis
Cancer - penis
Curvature of the penis
Penis care (uncircumcised)
They are flat and not tender to the touch. Nothing is itchy or painful
Painful menstrual periods
. They come and go in redness, but have lingered for over a month now. When the redness goes, my skin becomes dry and peels off. There is no discharge
Abnormal discharge from the nipple
Eye burning - itching and discharge
Nipple discharge - abnormal
Urethral discharge culture
and I have yet to find any pictures or publications that look simlar to or describe what I have. <<<<<
This happens to me when I take Zyrtec for seasonal allergies. It usually starts off with itching on the tip of the penis, especially the skin. The head of the penis sometimes has reddish spots, and as you noted, the skin drys and peels off on both the head of the penis and the skin covering it. The itching turns to minor pain a week or two later as the skin drys and stretches, almost with very tiny tears. Anyways, as I mentioned, it starts when I take Zyrtec and stops after that.